A Beckenbach - Dresher type inequality in uniformly complete f-algebras

Автор: Kusraev Anatoly G.

Журнал: Владикавказский математический журнал @vmj-ru

Статья в выпуске: 1 т.13, 2011 года.

Бесплатный доступ

The Beckenbah-Dresher type inequality in uniformly complete f-algebras

F-алгебра, f-algebra, vector lattice, lattice homomorphism, positive operator.

Короткий адрес: https://readera.org/14318594

IDR: 14318594

Список литературы A Beckenbach - Dresher type inequality in uniformly complete f-algebras

  • Aliprantis C. D., Burkinshaw O. Positive operators.-London etc.: Acad. Press Inc., 1985.-xvi+367 p.
  • Beckenbach E. F., Bellman R. Inequalities.-Berlin: Springer, 1983.
  • Buskes G., de Pagter B., van Rooij A. Functional calculus on Riesz spaces//Indag. Math.-1991.-Vol. 4, \No 2.-P. 423-436.
  • Kusraev A. G. Homogeneous functional calculus on vector lattices.-Vladikavkaz: Southern Math. Inst. VSC RAS, 2008.-34 p.-(Preprint \No 1).
  • Kusraev A. G. Functional calculus and Minkowski duality on vector lattices//Vladikavkaz Math. J.-2009.-Vol. 11, \No 2.-P. 31-42.
  • Kusraev A. G., Kutateladze S. S. Subdifferentials: Theory and applications.-Dordrecht: Kluwer Academic Publ., 1995.-ix+398 p.
  • Kusraev A. G. Inequalities in vector lattices//Studies on Mathematical Analysis, Differential Equation, and their Applications/Eds. Korobe\u\i nik Yu. F., Kusraev A. G.-Vladikavkaz: SMI VSC RAS, 2010.-P. 82-96.-(Review of Science: The South of Russia).
  • Kusraev A. G., Kutateladze S. S. Envelopes and inequalities in vector lattices.-(to appear).
  • Mitrinovic D. S., Pecaric J. E., Fink A. M. Classical and new inequalities in analysis.-Dordrecht: Kluwer, 1993.-xvii+740 p.
  • Pecaric J. E., Proschan F., Tong Y. L. Convex functions, partial orderings, and statistical application.-Boston a.o.: Academic Press, 1992.-xiii+469 p.
  • Peetre J., Persson L.-E. A general Beckenbach's inequality with applications//Function Spaces, Differential Operators and Nonlinear Analysis. Pitman Res. Notes Math. Ser. 211.-1989.-P. 125-139.
  • Persson L.-E. Generalizations of some classical inequalities and their applications~/\!/Nonlinear Analysis, Function Spaces and Applications/Eds. Krbec M., Kufner A., Opic B., Rakosni k J.-Leipzig: Teubner, 1990.-P. 127-148.
  • Varosanec S. A generalized Beckenbach-Dresher inequality//Banach J. Math. Anal.-2010.-Vol. 4, \No 1.-13-20.
Еще
Статья научная